Did you know...ARVs could turn you into a woman?! PDF Print E-mail
Written by Administrator on Tuesday, 28 February 2012 05:09   

 

 

This is a disturbing story for East African men, coming straight off the Nyeri battering sagas. Some Tanzanian men on anti-retroviral (ARV) drugs have experienced abnormal breast enlargement similar to that of women.

Joseph Mkanda, 43, one of the victims, said he developed strange symptoms plus growing breasts after taking the drugs. Initially, he suspected the cause to be lack of a balanced diet. But he soon realised that the main problem was the drugs he was taking.

 

 

 

“I feel very much ashamed to go out of my house, because I have developed breasts like a woman. …I fear that other people would laugh at me,” he said from his Mtwara-base.

Pole sana Bwana Mkanda.

 

 

Add comment


 

 

 

Most Burukenge Trend
 
muchene.com© All rights reserved.
Extension Factory Builder